RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, Number 2, Pages 30–34 (Mi vmumm3189)  

This article is cited in 8 scientific papers (total in 8 papers)

Mathematics

An analogue of Siegel's method

A. I. Galochkin


Full text: PDF file (534 kB)

Bibliographic databases:
UDC: 511.8
Received: 20.04.1984

Citation: A. I. Galochkin, “An analogue of Siegel's method”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 2, 30–34

Citation in format AMSBIB
\Bibitem{Gal86}
\by A.~I.~Galochkin
\paper An analogue of Siegel's method
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1986
\issue 2
\pages 30--34
\mathnet{http://mi.mathnet.ru/vmumm3189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0839412}
\zmath{https://zbmath.org/?q=an:0612.10027}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3189
  • http://mi.mathnet.ru/eng/vmumm/y1986/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “On the linear independence of certain numbers”, Math. Notes, 62:3 (1997), 323–328  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. P. L. Ivankov, “On values of hypergeometric functions with different irrational parameters”, J. Math. Sci., 146:2 (2007), 5674–5679  mathnet  crossref  mathscinet  zmath
    3. P. L. Ivankov, “Refinement of estimates for some nonhomogeneous linear forms”, Math. Notes, 77:4 (2005), 476–481  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. P. L. Ivankov, “O neodnorodnykh lineinykh formakh”, Chebyshevskii sb., 14:3 (2013), 56–64  mathnet
    5. P. L. Ivankov, “O differentsirovanii po parametru”, Chebyshevskii sb., 16:3 (2015), 285–294  mathnet  elib
    6. P. L. Ivankov, “O priblizhenii znachenii nekotorykh gipergeometricheskikh funktsii s irratsionalnymi parametrami”, Chebyshevskii sb., 17:1 (2016), 108–116  mathnet  elib
    7. P. L. Ivankov, “O lineinoi nezavisimosti prodifferentsirovannykh po parametru funktsii i ikh znachenii”, Izv. vuzov. Matem., 2019, no. 9, 27–36  mathnet  crossref
    8. P. L. Ivankov, “O lineinoi nezavisimosti znachenii nekotorykh gipergeometricheskikh funktsii nad mnimym kvadratichnym polem”, Chebyshevskii sb., 20:3 (2019), 272–281  mathnet  crossref
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020